MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; HARMONYAIR MONITOR CARRIER

STERIS CORPORATION HARMONYAIR; HARMONYAIR MONITOR CARRIER
Model Number MONITOR CARRIER
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the event to inspect the harmonyair monitor carrier.During the technician's inspection he found that the rotational stop which is part of the bearing system was broken.The technician further observed that the top brake wires and control board were damaged.The internal hoses/cables inside the boom were also damaged which may be attributed to the hoses/cables being stretched and tangled from the monitor carriers arm's being over rotated.The technician repaired the unit, tested the function and operation and returned the unit to service.The harmonyair monitor carrier subject of the reported event is not under steris service contract for preventive maintenance; the user facility is responsible for maintenance activities.A complaint review confirmed this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure a "metal bearing" fell from their harmonyair monitor carrier into the sterile field.The sterile field was reestablished, and the procedure was completed successfully following a delay.No report of injury.

Brand Name
HARMONYAIR
Common Device Name
HARMONYAIR MONITOR CARRIER
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21551733
Report Number1043572-2025-00028
Device Sequence Number8175660
Product Code FQO
UDI-Device Identifier00724995153359
UDI-Public(01)00724995153359(11)220829
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMONITOR CARRIER
Device Catalogue NumberHCLP120001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown